# SDR DALA2018041902669

- Difficulty date: April 18, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 58,648 hours, 22,835 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CRACKED TRANS RIBS NR 1 AND 2 AT HSS 92.70 ON THE RT HORIZONTAL STABILIZER INTERNAL AREA. MAINTENANCE REPAIRED THE RIBS IAW SRM 55-10-09, REP 4.
